# SDR EIA990017

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cabin
- Part time: 53,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN THIRD FLOORBOARD FROM L1 DOOR HAS CRACKS AROUND CARGO NET FITTING, NRC NR 0574.  REPAIRED IAW SRM 53-05 FIG 1.  (M)
